# SDR DALA2022090105875

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 80,688 hours, 10,608 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 WHILE LEVEL CRUISE WE HAD A SMOKE CAB REST SMOKE MASTER WARNING. COMPLETED ECAM, EVAC CREW FROM REST FACILITY. ATTEMPTED MULTIPLE RESET. CYCLED SDCU 1&2 VENT CONTROL 1&2, CIDS 1. A/C CONTINUED IN REST EVENTUALLY. CORRECTIVE ACTION: PERFORMED SDCU 1&2 RESET FOR 2 MINUTES. FAULT CLEARED. NO MORE WARNING OR ALARM IN CREW REST. (6601776)
